<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-1446.rss">
<title>Volume 20, Issue 1 (2024) | Journal of Mathematics and Statistics</title>
<description>Volume 20, Issue 1 (2024) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/1446</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.1.12"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.13.17"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.18.36"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.37.44"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.45.48"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.49.52"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.53.62"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2024.63.73"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2024.1.12">
    <title><![CDATA[Generalized Statistical Inference for Quantiles of Two-Parameter Gamma Distribution]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.1.12</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 12 February 2024; <a href="https://thescipub.com/jmss/jmssp.2024.1.12">doi:10.3844/jmssp.2024.1.12</a></p>Gamma distribution is a widely used distribution to analyze data in many disciplines such as hydrology, meteorology, environmental monitoring, lifetime testing and reliability. In this study, we look ...]]></content:encoded>
    <dc:title><![CDATA[Generalized Statistical Inference for Quantiles of Two-Parameter Gamma Distribution]]></dc:title><dc:creator>Malwane  Ananda</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.1.12</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-02-12; | doi:10.3844/jmssp.2024.1.12</dc:source>
    <dc:date>2024-02-12</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.1.12</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.1.12</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.13.17">
    <title><![CDATA[Ordinal Logistic Regression Analysis in Effective Teaching Practices]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.13.17</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 February 2024; <a href="https://thescipub.com/jmss/jmssp.2024.13.17">doi:10.3844/jmssp.2024.13.17</a></p>The Association of College and University Educators (ACUE) course in effective teaching practices has been applied to an undergraduate mathematics class at Texas A and M International University (TAMI...]]></content:encoded>
    <dc:title><![CDATA[Ordinal Logistic Regression Analysis in Effective Teaching Practices]]></dc:title><dc:creator>Hongwei  Wang</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.13.17</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-02-13; | doi:10.3844/jmssp.2024.13.17</dc:source>
    <dc:date>2024-02-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.13.17</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.13.17</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.18.36">
    <title><![CDATA[Optimal Control of a Malaria Transmission Model with Saturated Incidence]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.18.36</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 February 2024; <a href="https://thescipub.com/jmss/jmssp.2024.18.36">doi:10.3844/jmssp.2024.18.36</a></p>We present a vector-host deterministic model for the transmission and control of malaria, using prevention and treatment as controls. A novel addition to our model is a new prevention function that hi...]]></content:encoded>
    <dc:title><![CDATA[Optimal Control of a Malaria Transmission Model with Saturated Incidence]]></dc:title><dc:creator>Perpetual  Appiah</dc:creator><dc:creator>Henry  Amankwah</dc:creator><dc:creator>Francis  Benyah</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.18.36</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-02-29; | doi:10.3844/jmssp.2024.18.36</dc:source>
    <dc:date>2024-02-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.18.36</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.18.36</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.37.44">
    <title><![CDATA[A Path Analysis to Understanding the Epidemiology of Murine Typhus in South Texas]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.37.44</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 March 2024; <a href="https://thescipub.com/jmss/jmssp.2024.37.44">doi:10.3844/jmssp.2024.37.44</a></p>This study aims to investigate statistically if there is a causality for the murine typhus endemic disease related to precipitation, temperature and the natural cycle of flea development in South Texa...]]></content:encoded>
    <dc:title><![CDATA[A Path Analysis to Understanding the Epidemiology of Murine Typhus in South Texas]]></dc:title><dc:creator>Hongwei  Wang</dc:creator><dc:creator>Orlando M. Patricio</dc:creator><dc:creator>Fernando G. Quintana</dc:creator><dc:creator>Rohitha  Goonatilake</dc:creator><dc:creator>Amelia  Solis</dc:creator><dc:creator>Raonaq I. Mia</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.37.44</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-03-04; | doi:10.3844/jmssp.2024.37.44</dc:source>
    <dc:date>2024-03-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.37.44</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.37.44</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.45.48">
    <title><![CDATA[The Solution to Some Hypersingular Integral Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.45.48</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 May 2024; <a href="https://thescipub.com/jmss/jmssp.2024.45.48">doi:10.3844/jmssp.2024.45.48</a></p>The solution to integral equations $b(t) = f(t) + {\int_0^t {({t - s})} ^{\lambda - 1}}b(s)ds$ is given explicitly for λ ]]></content:encoded>
    <dc:title><![CDATA[The Solution to Some Hypersingular Integral Equations]]></dc:title><dc:creator>Alexander G. Ramm</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.45.48</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-05-25; | doi:10.3844/jmssp.2024.45.48</dc:source>
    <dc:date>2024-05-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.45.48</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.45.48</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.49.52">
    <title><![CDATA[On Hyper d-Algebras]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.49.52</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 8 June 2024; <a href="https://thescipub.com/jmss/jmssp.2024.49.52">doi:10.3844/jmssp.2024.49.52</a></p>After
the introduction of hyper algebra different hyper algebraic structures like hyper
BCK-algebra, hyper BE-algebra, hyper UP-algebra and hyper KU-algebras were
introduced. In this research paper...]]></content:encoded>
    <dc:title><![CDATA[On Hyper d-Algebras]]></dc:title><dc:creator>Gerima Dejen Tefera</dc:creator><dc:creator>Ali  Mohammed</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.49.52</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-06-08; | doi:10.3844/jmssp.2024.49.52</dc:source>
    <dc:date>2024-06-08</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.49.52</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.49.52</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.53.62">
    <title><![CDATA[Integrating Stochastic Properties into Traffic Flow Modeling: A Stimulus-Response Approach]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.53.62</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 19 December 2024; <a href="https://thescipub.com/jmss/jmssp.2024.53.62">doi:10.3844/jmssp.2024.53.62</a></p>Highway traffic congestion, characterized by its inherent instability, has been extensively studied using deterministic models, providing valuable insights. However, these models often overlook the st...]]></content:encoded>
    <dc:title><![CDATA[Integrating Stochastic Properties into Traffic Flow Modeling: A Stimulus-Response Approach]]></dc:title><dc:creator>Konate  N’Golo</dc:creator><dc:creator>Mark  Kimathi</dc:creator><dc:creator>Emile  Danho</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.53.62</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-12-19; | doi:10.3844/jmssp.2024.53.62</dc:source>
    <dc:date>2024-12-19</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.53.62</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.53.62</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2024.63.73">
    <title><![CDATA[Alpha Power Inverted Exponentiated Weibull Distribution with Data Applications]]></title>
    <link>https://thescipub.com/jmss/jmssp.2024.63.73</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 21 December 2024; <a href="https://thescipub.com/jmss/jmssp.2024.63.73">doi:10.3844/jmssp.2024.63.73</a></p>A novel extension of the Inverted Exponentiated Weibull (IEW) distribution is achieved through the utilization of the generator Alpha Power (AP) transformation. The resulting extended distribution is ...]]></content:encoded>
    <dc:title><![CDATA[Alpha Power Inverted Exponentiated Weibull Distribution with Data Applications]]></dc:title><dc:creator>Abdulkareem M. Basheer</dc:creator><dc:identifier>doi:10.3844/jmssp.2024.63.73</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2024-12-21; | doi:10.3844/jmssp.2024.63.73</dc:source>
    <dc:date>2024-12-21</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2024.63.73</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2024.63.73</prism:url>
    </item></rdf:RDF>